Groups of automorphisms of Lie groups: Density properties, bounded orbits, and homogeneous spaces of finite volume

Frederick Greenleaf, M Moskowitz

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)59-87
JournalPacific Journal of Mathematics
Volume86
StatePublished - 1980

Cite this

Groups of automorphisms of Lie groups : Density properties, bounded orbits, and homogeneous spaces of finite volume. / Greenleaf, Frederick; Moskowitz, M.

In: Pacific Journal of Mathematics, Vol. 86, 1980, p. 59-87.

Research output: Contribution to journalArticle

@article{9f69483bac184ad7aa7c9d2de80f1df1,
title = "Groups of automorphisms of Lie groups: Density properties, bounded orbits, and homogeneous spaces of finite volume",
author = "Frederick Greenleaf and M Moskowitz",
year = "1980",
language = "English (US)",
volume = "86",
pages = "59--87",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Groups of automorphisms of Lie groups

T2 - Density properties, bounded orbits, and homogeneous spaces of finite volume

AU - Greenleaf, Frederick

AU - Moskowitz, M

PY - 1980

Y1 - 1980

M3 - Article

VL - 86

SP - 59

EP - 87

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -